# SDR SWIA200819876

- Difficulty date: May 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 26,608 hours, 39,201 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rccb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BUSS CONTACTOR 2 AND GASPER FAN RCCB HAS DISCOLORED WIRING.  (FOUND AT C-CHECK) REPLACED CONTACTORS AND WIRING IAW EMB 120 24-00-00.
